# SDR 20001220SH008

- Difficulty date: December 1, 2000
- Submitted: December 20, 2000
- Operation: General aviation
- Aircraft: N911NW
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5082
- Engine: Allsn 250C20F
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Part number: 355A57247221
- Condition: Broken
- Location: Gov Retention
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING ROUTINE FLIGHT, PILOT EXPERIENCED A RAPID YAW TO THE RIGHT.  NR 2 ENGINE, SN CAE-840415, SPOOLED DOWN TO FLIGHT IDLE AS THE RESULT OF THE NR 2 ENGINE GOVERNOR RETENTION SPRING FAILURE.  GOVERNOR RETENTIONS SPRING WAS REPLACED.  AIRCRAFT RETURNED TO SERIVCE.  (X)
